A 33-year-old female asked:
Disclaimer

Started Nitrofurantoin last night for UTI. Today I have tingly legs, slight tight chest and dizzy. Is this normal @ first or an allergic reaction?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
This might be: part of an allergic reaction. Other possible symptoms could include: swelling of face/ lips/ tongue/ throat and itchy hives. You may need to be medicated. For any difficulty breathing get emergency care. Tell your doctor!
Answered on Mar 26, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Louis Gallia
44 years experience in Oral and Maxillofacial Surgery
MD ASAP: Your symptoms could be an impending heart attack. See MD or ER now.
A 40-year-old female asked:
Dr. Marc Hirsch
51 years experience in Family Medicine
Respiratory Infect: Your asthma needs much better control. Your medications need to be adjusted as soon as possible, like today. You may have a superimposed lung infectio ... Read More
A 49-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Chest pains: or tightness in the chest is a red flag. Regardless, could be only muscle pain or GI problems, or migraine, pain in your chest is a serious medical co ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Robert Jackson
42 years experience in Dermatology
Have seen: Your symptoms maybe from stress and anxiety. Please see neurologist to rule out neurological problem.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month